Differential and Integral Equations

On the asymptotic behavior of minimizers of the Ginzburg-Landau model in $2$ dimensions

Michael Struwe

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1613-1624.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329534

Mathematical Reviews number (MathSciNet)
MR1269674

Zentralblatt MATH identifier
0809.35031

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35Q60: PDEs in connection with optics and electromagnetic theory 58E20: Harmonic maps [See also 53C43], etc.

Citation

Struwe, Michael. On the asymptotic behavior of minimizers of the Ginzburg-Landau model in $2$ dimensions. Differential Integral Equations 7 (1994), no. 5-6, 1613--1624. https://projecteuclid.org/euclid.die/1369329534


Export citation